Thanks for the replies. I really appreciate it.
Wow MAG. I thought I would never hear of anyone having to go through that same thing. I've got that same crater. I go back to the surgeon for a checkup in a couple of weeks and I'm gonna ask him if it will get better with time but I'm guessing it will not. It sucks because I can't even wear a shirt tucked in because the crater shows. My wife tries to act like it's not noticeable but I know it is. Also now my face is starting to bloat from the pred so I feel like I'm falling apart.
I have been on Pred since September but never more than 60mg. I am tapering off now because I started Remicade a couple of weeks ago. The first time I started tapering off I started hurting again though and the doc had to up the dosage again. Hopefully that won't happen this time. So you think when I get off pred I will start feeling better about things? I have always been really happy but just the last few weeks things just seem different. I hate feeling like this. Plus I'm tired all the time because i never sleep.
I'm really glad you replied. It's nice to know I'm not the only one going through this and it sounds like you are doing pretty well so I know there is some hope. Good luck with everything...
Thanks everyone for the nice words and good advice.
I'm not convinced the Pred is what's causing my mood problems. I am only taking 10mg now and am planning on tapering off pretty soon. Maybe I'm just feeling sorry for myself. I guess I just need to quit whining and get on with it. I guess I will just try to get more sleep and see if that helps.
I really do appreciate all of your responses though. It helps a lot knowing there are people out there going through the same problems as me and dealing with them in a positive way.